# SDR DL73K971714

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON INSPECTION, FOUND EMERGENCY TRACK LIGHTING INOP SEATS 5 TO 9.  REPLACED BATTERY AND RACK ASSY, CKS NORMAL.
